# SDR UALA2010081803029

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 53,087 hours, 6,351 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER EMERGENCY LIGHT INOPERATIVE, AT BULKHEAD WALL.   RELAMPED EMERGENCY LIGHT ON BULKHEAD. OPS CHECKED OK.
